MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION MP CS INSERT SIZE 5+ 14MM LEFT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION MP CS INSERT SIZE 5+ 14MM LEFT; KNEE COMPONENT
Model Number EIS5P14L
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Laxity (4526)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient underwent bilateral tkr on (b)(6) 2020.Left knee revised on (b)(6) 2021 due to patient's complaints of instability.Surgeon believes revision was unnecessary but patient insisted.Insert changed from 14mm thickness to 17mm.Previously patient's right knee was revised due to instability in (b)(6) 2020, incident (b)(4).(b)(6)- (b)(4).
 
Additional Manufacturer Narrative
Updated lot number.

Brand Name
EVOLUTION MP CS INSERT SIZE 5+ 14MM LEFT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11496316
Report Number3010536692-2021-00153
Device Sequence Number14439468
Product Code HRY
UDI-Device IdentifierM684EIS5P14L1
UDI-PublicM684EIS5P14L1
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberEIS5P14L
Device Catalogue NumberEIS5P14L
Device Lot Number1649979
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/22/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2021
Supplement Date Received by Manufacturer02/22/2021
Initial Report FDA Received Date03/16/2021
Supplement Report FDA Received Date04/16/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR